# SDR N6WA2014092702

- Difficulty date: September 27, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,446 hours, 18,951 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT CAUTION IN FLIGHT.  CLOSED & SECURED AFT CARGO BAY DOOR.  OPERATIONS CHECKED GOOD IAW AMM 52-31-00.
